# SDR SWAA2016122710780

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 66,341 hours, 52,819 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Broken
- Location: Lt Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER INBD HINGE BROKEN.  R & R SPOILER ASSY IAW MM.
